Zoloft weight side effects

Common Questions and Answers about Zoloft weight side effects

zoloft

Avatar f tn I was wondering if anyone else has experience a similar situation and what helped you get over the panic/ anxiety/confusion? Whether anyone else has had these side effects from going back on Zoloft after coming off temporarily? Thanks for listening.
Avatar f tn Just wondering if anyone ou there is on zoloft or any other antidepressant and if you have experienced any side effects.
Avatar f tn If you're curious about side effects as far as Zoloft is concerned, I can give you a few that I've dealt with personally. It has made me restless, yet fatiqued at the same time. It slows your metabolism so you need to be careful with your diet to avoid unnecessary weight gain. It has lowered my libido and while I still can have sex it's not nearly as pleasurable as before. Dry mouth, eyes and initially an upset stomach.
Avatar f tn I WAS ON ZOLOFT FOR ABOUT 9 YEARS. I WAS 29 WHEN I STARTED IT AND IT DID HAVE SIDE EFFECTS FOR ME SUCH AS WEIGHT GAIN, EXCESSIVE SWEATING, AND A DECREASED SEX DRIVE. HOWEVER, THE SIDE EFFECTS WERE WORTH DEALING WITH COMPARED TO THE QUALITY OF LIFE ZOLOFT HELPED ME HAVE. IT REALLY BASICALLY GOT RID OF MY DEPRESSION, PANIC ATTACKS AND MOST OF MY ANXIETY. HOWEVER, I TRIED TO COME OFF OF IT RECENTLY (WHICH YOU SHOULD NEVER DO COLD TURKEY!
Avatar n tn I took both drugs together for 3 1/2 months and now I off the Zoloft but I was only on 25 mg. The main side effect of Zoloft was I felt very subdued to point I stopped taking under doctors supervison. The biggest hurdle now is getting of the Clonzepam and Trazodone because I use them for sleep.
Avatar f tn I have tried many antidepression medication with severe side effects; gastritis and weight gain. I am presently on 20mg Prozac which is ok on my stomach but is ineffective with the depression and of course weight gain. I'm thinking of trying Zoloft. Does it bother your stomach. I've pretty much accepted the weight gain, but can't handle the stomach pain & depression. Ialso take 0.5mgof Ativan daily. Any advise?
Avatar n tn What are tha dangers of Zoloft? Side affects? weight gain or loss? How long should someone stay on Zoloft?
Avatar f tn I was on Effexor (75mg) for almost a year, but was too emotionally numb to keep living like that. I had minimal other side effects from the effexor, but it just worked too well! Couldn't have cried if I wanted to. I've read that Zoloft is approved for depression, anxiety, and mild associated OCD- all issues for me. Just wondering if anyone has insight into how terrible the side effects are with it, and how effective it is.
Avatar n tn I was later switched to Prozac with the same side effects. I now take Zoloft and I still have the night sweats. I am wondering if night sweats are a common side effect of these medications and what can be done about it.
Avatar n tn I took Zoloft for about five years and it was great for me -- minimal side effects that passed in a week or two, good anti-depressant effect. 50 mg is a very low dose (I was up to 200 mg at one point). I didn't have any weight gain other. One piece of advice I would give you is to try the medication and not think about it too much. It takes 4 - 6 weeks for to get the full effect so during that time, take the pill and don't worry about it.
Avatar f tn I took about 4 days for the Zoloft side-effects to go away, in my case. My only side-effects were EXTREME hyperactivity (which lead to lack of sleep) and a slightly diminished appetite.
Avatar n tn since you were on zoloft for so long,i,myself am on my 12th year,did you have any serious side effects when you went off.
17568 tn?1424977159 I have been on 25mg for almost two weeks and have noticed that my heart rate has slowed down (in between 55-60 beat where it is usually between 65-80 resting). I am fairly active and what other side effects should I beaware of while taking zoloft (I am taking it for anxiety).
Avatar n tn yes it is normal to feel spacy and weird in the beginning of your treatment so that's why they prescribe a kind of benzo with it to ease your side effects of the antidepressant......I wish you the best.!!!! I know,depression and anxiety suck......
Avatar n tn they generally prescribe anti depressants for anxiety disorders.. I am on them for that.. and i have xanax in case of a panic attack.. don't need em very often.. Lexapro helped my anxiety sooooo much.. never tried zoloft... I always ask for ones that are "weight neutral" as far as side effects I am small and don't wanna lost weight but I don't wanna gain weight either..
Avatar m tn What you describe with the Zoloft is VERY run of the mill as far as start-up side effects go. I too just resumed Zoloft after years of not taking a long term (antidepressant) medication for my panic disorder, and I experienced almost exactly what you did. The feeling like I drank 3 pots of coffee, feeling VERY jittery, to the point I would tremble and shake at times.
Avatar f tn My therapist said since I was on Lexapro so long I shouldn't experience many side effects from Zoloft, but I was on the highest dose of Lexapro (which I know is pretty mild), but now am on a really mild dose of Zoloft. Have you ever heard of that happening? At this point I'm probably just fishing for an answer that will tell me it's not the Zoloft making me feel this way or something else medically.
Avatar f tn I will say from my own experience that this last time I tried lexapro and celexa and I didn't like either one of them. They decreased my libido and had some other unpleasant side effects. The whole reason I went on Wellbutrin was becuase it has the least side affects. No decrease in libido and I haven't gained a whole bunch of weight. However, the first 4 weeks or so, it did increase my anxiety but after that it has been pretty smooth sailing. I'm curious as to what your doctor does.
Avatar n tn My personal study and experience w/the symptoms of depressions and the side effects of them ALL are this...5 yrs. on 150mg of zoloft ,left me [at too many times] a cring mess w/ the thoughts of suicide..so, I sought help and this doctor said try cymbalta 60mg and after 5 or 6 mths ,I gained 30lbs.!!!! This caused a dfferent type of depression..I'm now taking 60mg Paxil ..today is my 1st day and use Remeron as needed...
Avatar n tn I am frustrated with doctors who seem to think that there is no way that zoloft caused these problems (I have been researching the side effects) and that I am just a fat girl making excuses. I was wondering what it is that I can do to reverse these side effects and what type of doctor, or specialist would be able to help me?
1379090 tn?1279035710 Hi, I am on 150mg Effexor daily, and have no side effects. I have had different side effects with other anti-depressants. I guess we all react differently. What suits some, does not suit others.
Avatar n tn They also are best for anxiety which she claims I have major depression and a najor anxiety disorder. I tried Celexa, similar to Zoloft only Zoloft has more side effects and Celexa is the newest of the SSRI's. I had bad withdrawal for about one week after I stopped taking it for having severe diahrea for over one month: a side effect. The withdrawal was similar to your experience with zoloft only mine also included nausea and vomiting for five days.
Avatar m tn Hi i am trying to lose some weight and i am prescribed zoloft, have been for a little while now. I was wondering if anyone knows if zoloft has any effect on weight or weight gain?
Avatar f tn ) and the sexual side effects (ED problems and etc,,,). The first time I took zoloft I lost weight then gained weight. This time , I've been working out and have avoided the weight gain so far.
Avatar n tn I went from 127 to 123 after taking Zoloft. Some people gain weight, some lose weight, and others dont experience a change in weight at all. Are you getting plenty to drink? Losing 7 Ibs over about a week is more likely water loss than fat/muscle loss.
Avatar m tn Yes, weight loss can be a side effect of Zoloft. Stop eating all the junk food, you're setting yourself up for future health problems. Also, you may have lost some muscle mass due to no longer lifting weights. If you continue to lose weight, contact your doctor about it. Take care.